# SDR REXA2019101401427

- Difficulty date: September 21, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R3170714
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ANGLE SUPPORT OF PASSENGER DOOR BTW INTERCOSTALS DD5 AND DD6.  CORROSION ON FWD ANGLE SUPPORT OF PASSENGER DOOR BTW INTERCOSTALS DD5 AND DD6. WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 PAR. 5. B AND REWORKED AREA  WAS MEASURED AS FOLLOW O.T.=0 .063" AND R.T.= 0.059" THEREFORE IT IS WITHIN OF LIMITS PER CRJ-900 S.R.M. 52-00-01-101-001-A01 PAR.4A.
